| Model Number |
CAT6KIT-A |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the arterial popliteal artery using an indigo system aspiration catheter 6 (cat6), aspiration tubing (tubing), and non-penumbra sheath.During the procedure, the physician was unable to advance the cat6 through the sheath.Therefore, the cat6 and peel away sheath was removed.The procedure was completed using a new cat6 and a new peel away sheath with the same tubing and sheath.There was no report of an adverse effect to the patient.